# SDR USAA2012122400005

- Difficulty date: December 23, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 33,080 hours, 21,712 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

PRIOR TO PUSHBACK, WITH APU BLEED ON AND APU RUNNING, CREW REPORTED THE CABIN FILLED WITH OIL SMELL.  OIL SMELL WENT AWAY WHEN APU BLEED WAS TURNED OFF.  ALSO APU LOW OIL QUANTITY.  FOUND OIL SITTING ON APU COMPARTMENT DOORS.  CLEANED APU COMPARTMENT.  FOUND APU SENSOR CONTAMINATED.  CLEANED QUANTITY SENSOR.  BURNED OUT BOTH PACKS AND REPLACED HEPA FILTERS.  SYSTEM OPS CHECKED GOOD.  DURING PREFLIGHT CHECK FOR REVENUE FLIGHT (FLT 1005), CREW REPORTED WHEN APU BLEED AIR IS ON, THEY STILL HAVE AN ODOR OF OIL SMELL IN THE AIRCRAFT.  SMELL WENT AWAY WHEN APU BLEED AIR IS TURNED OFF.  ALSO HAD LOW OIL LEVEL FLASHING ON STATUS PAGE.  R&R APU GENERATOR SEALS IAW 24-23-51.  SERVICED APU OIL.  APU OK FOR SERVICE.
